# SDR IPXA2025112159480

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N369UP
- Make and model: Boeing 767-300
- Aircraft serial: 66240
- Aircraft time: 13,209 hours, 5,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 451T260365
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, PANEL OF FLOOR BEAM ( BL: 0 ), CGO STA: 1329 AT AFT CGO COMPT, ZONE : 156 (REPLACE).  INSTALL NEW PANEL (P/N: 451T2603-65EG8U/WS#50823EGAT) I.A.W SRM 51-40-02-0G REV.93 AND BOEING DWG NO. 451T2612 SH 11 REV -.
